• Title of article

    Linkage on arithmetically Cohen–Macaulay schemes with application to the classification of curves of maximal genus

  • Author/Authors

    Rita Ferraro، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2003
  • Pages
    21
  • From page
    95
  • To page
    115
  • Abstract
    In this paper we provide a generalization of classical linkage, i.e. linkage by a complete intersection of dimension 0 or 1 on arithmetically Cohen-Macaulay schemes of any dimension. We prove some results related to the invariance of the deficiency module under such linkage and we apply these results and techniques to the classification of curves C in of maximal genus.
  • Journal title
    Journal of Pure and Applied Algebra
  • Serial Year
    2003
  • Journal title
    Journal of Pure and Applied Algebra
  • Record number

    817345